Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 18, 2015, 6:45 AM EDT for 4 counties in New York. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 6:45 AM EDT (10:45 UTC)
- Expired
- Jul 18, 2015, 10:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Schuyler County, NY, Seneca County, NY, Steuben County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:30 AM EDT | FLASH FLOOD | Branchport, NY | NUMEROUS REPORTS IN TOWN OF JERUSALEM |
| Jul 18, 8:30 AM EDT | FLASH FLOOD | Italy, NY | COUNTY ROUTE 245 CLOSED COUNTY LINE TO FLINT HILL ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
392
WGUS51 KBGM 181045
FFWBGM
NYC097-099-101-123-181445-
/O.NEW.KBGM.FF.W.0023.150718T1045Z-150718T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 AM EDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
NORTHERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN SENECA COUNTY IN CENTRAL NEW YORK...
YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 1045 AM EDT
* AT 644 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PENN YAN...WATKINS GLEN...DUNDEE...HECTOR...STARKEY...BENTON...
POTTER...MIDDLESEX...PULTENEY...ITALY...RUSHVILLE...BURDETT...
DRESDEN...LODI...GUYANOGA...LAKEMONT...PRATTSBURG...MECKLENBURG...
PERRY CITY AND ROCK STREAM.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4258 7742 4258 7737 4267 7737 4275 7733
4276 7731 4276 7720 4273 7699 4261 7674
4255 7667 4255 7670 4239 7668 4236 7681
4255 7742
$$
HEDEN1 follow-up statement
792
WGUS71 KBGM 181132
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
732 AM EDT SAT JUL 18 2015
NYC099-181140-
/O.CAN.KBGM.FF.W.0023.000000T0000Z-150718T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SENECA NY-
732 AM EDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SENECA COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4258 7737 4267 7737 4267 7736 4274 7733
4264 7701 4263 7690 4254 7689 4255 7670
4239 7668 4236 7682 4255 7742 4258 7742
$$
NYC097-101-123-181445-
/O.CON.KBGM.FF.W.0023.000000T0000Z-150718T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN NY-SCHUYLER NY-YATES NY-
732 AM EDT SAT JUL 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
NORTHEASTERN STEUBEN...NORTHERN SCHUYLER AND YATES COUNTIES...
AT 730 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. NATIONAL WEATHER SERVICE DOPPLER
RADAR HAS ESTIMATED THAT UP TO 2 INCHES OF RAIN HAS FALLEN IN THE
PAST HOUR, WITH STORM TOTALS APPROACHING 4 INCHES. FLASH FLOODING IS
LIKELY OCCURING IN THE AREA NOW. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. TURN AROUND, DON'T DROWN!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PENN YAN...WATKINS GLEN...DUNDEE...HECTOR...STARKEY...POTTER...
MIDDLESEX...PULTENEY...ITALY...BURDETT...GUYANOGA...LAKEMONT...
PRATTSBURG...MECKLENBURG...KEUKA PARK...PERRY CITY...VINE VALLEY...
ROCK STREAM...PORTER CORNER AND YATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4258 7737 4267 7737 4267 7736 4274 7733
4264 7701 4263 7690 4254 7689 4255 7670
4239 7668 4236 7682 4255 7742 4258 7742
$$
HEDENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 4:41 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 18, 4:41 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 441 AM EDT SAT JUL 18 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY, WITH THE HIGHEST CHANCES SHIFTING INTO NORTHEAST PENNSYLVANIA AND THE CATSKILLS BY LATER THIS AFTERNOON. HIGHS SUNDAY WILL TOP 90 DEGREES IN MANY AREAS WITH HEAT INDICES APPROACHING 100 DEGREES DUE TO THE HIGH HUMIDITY. THE INCREASE IN HEAT AND HUMIDITY ALONG WITH A COLD FRONT MAY PRODUCE STRONG STORMS SUNDAY AFTERNOON AND NIGHT. MORE COMFORTABLE AIR RETURNS TO THE AREA BY EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... 415 AM UPDATE... WATCHING TWO AREAS OF CONVECTION THIS MORNING, WITH ANOTHER ROUND LIKELY LATER TODAY. FIRST AREA OF CONVECTION IS OVER CENTAL PA IS WILL PASS MAINLY SOUTH OF THE AREA. SOME ISOLATED STORMS WILL CONTINUE TO POP UP OVER NEPA AND SOUTHERN NY BUT THE COVERAGE LOOKS LIMITED THROUGH DAYBREAK. SECOND AREA OF CONVECTION NOW OVER THE GENESSE VALLEY OF NY. HI RESOLUTION GUIDANCE IS NOT HANDLING THIS ALL THAT WELL, WITH A GENERAL IDEA OF THE AERIAL PLACEMENT BUT NO CLUE ON THE INTENSITY. INCREASED POPS IN THE FINGER LAKES TO CENTRAL NY TO HIGH CHANCE AS A FIRST STAB. CONVECTION IS EXPECTED TO WEAKEN AS IT HEADS EAST THROUGH 12Z. WFO BUFFALO HAS ALREADY ISSUED A FLASH FLOOD WARNING AS THE CONVECTION HAS SHOWN SIGNS OF TRAINING A BIT AND PRODUCING 1.5"+ AMOUNTS IN JUST AN HOUR. WILL WATCH THIS CLOSELY. OVERALL THIS SHOULD WEAKEN AS IT HEADS EAST, WITH A GENERAL LULL IN COVERAGE THROUGH MID MORNING. BY MIDDAY THE TROF THAT IS CAUSING THIS THE CONVECTION NOW OVER NY STATE WILL SPARK A 2ND ROUND OF STORMS ROUGHLY STARTING NEAR THE KELM/KITH/KBGM AREA IN THE 16Z TO 17Z TIME FRAME. NORTH AND WEST OF HERE WHILE A WIDELY SCT. STORM CAN'T BE RULED OUT, THE REAL THREAT FOR STORMS WILL BEGIN TO SHIFT SOUTH AND EAST. IT WILL BE HERE FROM NEPA TO ALONG AND NEAR THE I-88 CORRIDOR THAT AN ISOLATED SEVERE STORM IS POSSIBLE THIS AFTERNOON/EARLY EVENING. MLCAPES ON THE NAM STILL NEAR 3500 J/KG AND I DON'T BELIEVE IT. GFS MLCAPES ARE CLOSER TO 1000 OR 1200. I LIKE THE MEAN SREF VALUES WHICH ARE IN THE 1200 TO 1500 J/KG RANGE, PLENTY ENOUGH AROUND HERE TO BE OF CONCERN. THESE VALUES ALONG WITH DRY AIR IN THE MID LEVELS SUPPORT LARGE HAIL AND DAMAGING WINDS. WEAK MID LEVEL SHEAR HOWEVER SHOULD KEEP STORMS MORE OF THE PULSE VARIETY AND KEEPING ANY INDIVIDUAL CELLS FROM LASTING TWO LONG. I BROKE OUR CURRENT HWO UP TO HIGHLIGHT THE RISK AREAS JUST MENTIONED OR ROUGHLY FROM NEAR THE GREATER BINGHAMTON AREA SOUTH AND EAST. CONVECTION DIMINISHES VERY QUICKLY THIS EVENING WHILE EXITING STAGE RIGHT. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... 430 AM UPDATE... HOT AND HUMID, JUST LIKE SUMMER SHOULD BE. THAT SUMS UP SUNDAY. DID LITTLE WITH TEMPS, WITH MOST OF THE LOWER ELEVATIONS IN THE 90-92 RANGE, AND ELEVATIONS 84 TO 88. WITH DEWPOINTS NEAR 70, HEAT INDICES WILL BE IN THE MID TO UPPER 90S, WITH NEAR 100 POSSIBLE IN THE METRO AREAS OF CNY AND NEPA. EXCELLENT HWO FROM YESTERDAY WAS KEPT IN TACT FOR THE HEAT THREAT. IN ADDITION FROM JUST 24 HOURS AGO, THREAT FOR STORMS LATER SUNDAY LOOKS A BIT HIGHER. BEST SHEAR STILL LOOKS TO BE LATER SUNDAY NIGHT BUT WE SHOULD HAVE MORE OF A TRIGGER SUNDAY AFTERNOON AND CAPES AGAIN AVERAGE 1000 TO 2000 J/KG. BOTH THE EURO AND GFS CLEAR US OUT PRETTY QUICKLY MONDAY SO BESIDES AN EARLY SHOWER, I CLEARED POPS FROM MONDAY AFTERNOON AS COMFORTABLE AIR SETTLES IN. && .LONG TERM /TUESDAY THROUGH FRIDAY/... 3 PM UPDATE... FOLLOWED WPC GUIDANCE. MINOR CHANGES. IN GENERAL DRY AND AT OR SLIGHTLY WARMER THAN NORMAL. NO BIG SYSTEMS WITH WEAK HIGH PRESSURE TUESDAY AND THURSDAY. 20 POPS FOR WEDNESDAY WITH A WEAK FRONT. ANOTHER FRONT DROPS SOUTH IN THE NW FLOW ALOFT ON FRIDAY WITH CHANCE POPS. MODELS DIFFER ON THE DETAILS OF THE 2 RAIN MAKERS. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... WLY FLOW WILL BRING WEAK UPR WVS AND SFC TROF THRU THE REGION TODAY. THIS WILL RESULT IN OCNL MVFR CIGS AND VSBYS ALONG WITH BRIEF SHWRS. BEST CHANCE WILL BE UOP NORTH ARND 12Z AS A WV AFFECTS MAINLY SYR AND RME. HTG AND A SCND WV MAY DVLP SHWRS IN THE CNTRL AND SRN SITES ARND 18Z...BUT THE BEST CHANCE WILL BE EAST OF THE TAF SITES. GNRL VFR CONDS AFT SUNSET WILL CONT THRU THE END OF THE PD WITH WEAK RDGG. .OUTLOOK... SAT THRU MON...A FEW RESTRICTIONS FROM SCT SHRA- TSRA...ESPECIALLY WITH FRONTAL PASSAGE LATE SUN NGT-EARLY MON. TUE/WED...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...HEDEN NEAR TERM...HEDEN SHORT TERM...HEDEN LONG TERM...TAC AVIATION...DGM/DJN
Hazardous weather outlook, Jul 18, 4:18 AM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 418 AM EDT SAT JUL 18 2015 NYZ009-015>018-022>025-036-037-044-190830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- 418 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FOR SUNDAY...THE COMBINATION OF THE WARMEST AIRMASS OF THE YEAR AND HIGH HUMIDITIES WILL BRING HEAT INDICES TO BETWEEN 95 AND 100 DEGREES IN MANY AREAS, WITH SOME LOCATIONS EXCEEDING 100 DEGREES. ONCE HEAT INDICES APPROACH OR EXCEED 100 DEGREES THE CHANCES FOR HEAT RELATED ILLNESSES INCREASE FOR THOSE DOING OUTDOOR ACTIVITIES. LISTEN TO NOAA WEATHER RADIO, YOUR LOCAL MEDIA OR SOCIAL MEDIA OUTLETS FOR THE LATEST UPDATES ON THIS SITUATION. LISTEN FOR POSSIBLE ADVISORIES, WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ045-046-055>057-062-PAZ038>040-043-044-047-048-072-190830- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 418 AM EDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY MIDDAY AND LAST THROUGH EARLY EVENING. A FEW ISOLATED STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE HIGHEST THREAT WILL BE OVER NORTHEAST PENNSYLVANIA AND THE AREAS EAST OF I-81 IN NEW YORK STATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FOR SUNDAY...THE COMBINATION OF THE WARMEST AIRMASS OF THE YEAR AND HIGH HUMIDITIES WILL BRING HEAT INDICES TO BETWEEN 95 AND 100 DEGREES IN MANY AREAS, WITH SOME LOCATIONS EXCEEDING 100 DEGREES. ONCE HEAT INDICES APPROACH OR EXCEED 100 DEGREES THE CHANCES FOR HEAT RELATED ILLNESSES INCREASE FOR THOSE DOING OUTDOOR ACTIVITIES. LISTEN TO NOAA WEATHER RADIO, YOUR LOCAL MEDIA OR SOCIAL MEDIA OUTLETS FOR THE LATEST UPDATES ON THIS SITUATION. LISTEN FOR POSSIBLE ADVISORIES, WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN
In the hours before
Special weather statement, Jul 18, 5:42 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 AM EDT SAT JUL 18 2015
NYZ015-016-022-181015-
SENECA NY-YATES NY-STEUBEN NY-
542 AM EDT SAT JUL 18 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHEASTERN STEUBEN...
SOUTHWESTERN SENECA AND YATES COUNTIES...
* AT 541 AM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF NORTHEASTERN STEUBEN...SOUTHWESTERN
SENECA AND YATES COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
SENECA FALLS...WATERLOO...PENN YAN...DUNDEE...ROMULUS...STARKEY...
BENTON...PULTENEY...OVID...DRESDEN...LODI...GUYANOGA...
PRATTSBURG...KEUKA PARK...KENDAIA...WILLARD...MILO CENTER...LODI
STATION...PORTER CORNER AND YATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4266 7719 4276 7713 4277 7697 4287 7698
4287 7696 4291 7696 4289 7673 4284 7671
4279 7674 4274 7673 4259 7681 4248 7701
4249 7710 4247 7711 4253 7742
TIME...MOT...LOC 0941Z 282DEG 25KT 4285 7700 4265 7712 4256 7728
HEDENSpecial weather statement, Jul 18, 6:12 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 AM EDT SAT JUL 18 2015
NYZ015>017-023-025-181100-
SENECA NY-YATES NY-SCHUYLER NY-TOMPKINS NY-SOUTHERN CAYUGA NY-
612 AM EDT SAT JUL 18 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHWESTERN TOMPKINS...
NORTHEASTERN SCHUYLER...SOUTHERN SENECA...SOUTHWESTERN CAYUGA AND
SOUTHEASTERN YATES COUNTIES...
* AT 612 AM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF NORTHWESTERN TOMPKINS...NORTHEASTERN
SCHUYLER...SOUTHERN SENECA...SOUTHWESTERN CAYUGA AND SOUTHEASTERN
YATES COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
PENN YAN...DUNDEE...HECTOR...ROMULUS...STARKEY...COVERT...GENOA...
LEDYARD...TRUMANSBURG...AURORA...INTERLAKEN...OVID...LODI...
GUYANOGA...LAKEMONT...PERRY CITY...LODI STATION...KING FERRY...
BRANCHPORT AND KIDDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4264 7718 4266 7692 4283 7682 4268 7647
4247 7653 4248 7681 4252 7715 4257 7715
4258 7721
TIME...MOT...LOC 1012Z 301DEG 22KT 4278 7674 4257 7682 4250 7696
HEDENSpecial weather statement, Jul 18, 6:36 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
636 AM EDT SAT JUL 18 2015
NYZ015-016-022-023-181145-
SENECA NY-YATES NY-SCHUYLER NY-STEUBEN NY-
636 AM EDT SAT JUL 18 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHEASTERN STEUBEN...NORTHERN
SCHUYLER...SOUTHWESTERN SENECA AND YATES COUNTIES...
* AT 636 AM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF NORTHEASTERN STEUBEN...NORTHERN SCHUYLER...
SOUTHWESTERN SENECA AND YATES COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
PENN YAN...DUNDEE...HECTOR...STARKEY...BENTON...POTTER...
MIDDLESEX...PULTENEY...ITALY...RUSHVILLE...BURDETT...DRESDEN...
LODI...GUYANOGA...LAKEMONT...MECKLENBURG...KEUKA PARK...PERRY
CITY...VINE VALLEY AND ROCK STREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4258 7737 4267 7737 4267 7736 4270 7736
4276 7731 4276 7708 4264 7680 4253 7669
4242 7669 4240 7698 4257 7741
TIME...MOT...LOC 1036Z 180DEG 0KT 4263 7727
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:42 AM EDT | Special Weather Statement | BGM | Seneca, Yates | 33 min |
| Jul 18, 6:12 AM EDT | Special Weather Statement | BGM | Seneca, Yates | 48 min |
| Jul 18, 6:36 AM EDT | Special Weather Statement | BGM | Schuyler, Yates | 69 min |
| Jul 18, 7:56 AM EDT | Special Weather Statement | BGM | Chemung, Tioga | 49 min |
| Jul 18, 9:32 AM EDT | Flash Flood Warning | BGM | Schuyler, Steuben, Yates | 2 hr |
| Jul 18, 4:00 PM EDT | Special Weather Statement | BGM | Otsego | 60 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | BGM | Broome | 59 min |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.